# SDR SCNA95008

- Difficulty date: January 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907WA
- Make and model: Doug DC-10-10
- Aircraft serial: 46946
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: L4 Door Eel
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MSP - DURING LINE CHECK, FOUND EMERGENCY LIGHT AT L4 DOOR BULKHEAD INOPERATIVE.  CONFIRMED BROKEN WIRE UNDER STORAGE BIN AREA, REPOSITIONED WIRE, SPLICED WIRE CONNECTOR IN, OPERATION CHECK GOOD.  (X)
